# SDR 96UAL900713

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: Diehl, 321430
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST GAVE A FAILED INDICATION DURING TESTING.  *S/D*  REPLACED FORWARD EMERGENCY BATTERY PACK AT FORWARD OVERHEAD DOOR 1 LEFT.
